# SDR SWAA102617

- Difficulty date: May 5, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N507SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24184
- Aircraft time: 62,539 hours, 60,755 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND SKIN CRACKED AT BS 492B, STR 15R.  REPAIRED SKIN PER SRM.
